Quantum multilinear algebra

Mitsuyasu Hashimoto, Takahiro Hayashi

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We construct a quantized version of the theory of multilinear algebra, based on Jimbo’s solution of Yang-Baxter equation of type A1 N-1 Using this, we discuss the polynomial representations of quantum general linear groups.

Original languageEnglish
Pages (from-to)471-521
Number of pages51
JournalTohoku Mathematical Journal
Volume44
Issue number4
DOIs
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quantum multilinear algebra'. Together they form a unique fingerprint.

Cite this